Complexity and the Fractional Calculus

PDF Version Also Available for Download.

Description

Article discussing a study on complexity and the fractional calculus.

Physical Description

8 p.

Creation Information

Pramukkul, Pensri; Svenkeson, Adam; Grigolini, Paolo; Bologna, Mauro & West, Bruce J. Creation Date: Unknown.

Context

This article is part of the collection entitled: UNT Scholarly Works and was provided by UNT College of Arts and Sciences to Digital Library, a digital repository hosted by the UNT Libraries. It has been viewed 120 times , with 4 in the last month . More information about this article can be viewed below.

Who

People and organizations associated with either the creation of this article or its content.

Authors

Editor

Publisher

Provided By

UNT College of Arts and Sciences

The UNT College of Arts and Sciences educates students in traditional liberal arts, performing arts, sciences, professional, and technical academic programs. In addition to its departments, the college includes academic centers, institutes, programs, and offices providing diverse courses of study.

Contact Us

What

Descriptive information to help identify this article. Follow the links below to find similar items on the Digital Library.

Degree Information

Description

Article discussing a study on complexity and the fractional calculus.

Physical Description

8 p.

Notes

Abstract: We study complex processes whose evolution in time rests on the occurrence of a large and random number of events. The mean time interval between two consecutive critical events is infinite, thereby violating the ergodic condition and activating at the same time a stochastic central limit theorem that supports the hypothesis that the Mittag-Leffler function is a universal property of nature. The time evolution of these complex systems is properly generated by means of fractional differential equations, thus leading to the interpretation of fractional trajectories as the average over many random trajectories each of which satisfies the stochastic central limit theorem and the condition for the Mittag-Leffler universality.

Source

  • Advances in Mathematical Physics, 2013, Nasr City: Hindawi Publishing Corporation

Language

Item Type

Identifier

Unique identifying numbers for this article in the Digital Library or other systems.

Publication Information

  • Publication Title: Advances in Mathematical Physics
  • Volume: 2013
  • Pages: 7
  • Peer Reviewed: Yes

Collections

This article is part of the following collection of related materials.

UNT Scholarly Works

Materials from the UNT community's research, creative, and scholarly activities and UNT's Open Access Repository. Access to some items in this collection may be restricted.

What responsibilities do I have when using this article?

When

Dates and time periods associated with this article.

Creation Date

  • Unknown

Accepted Date

  • March 28, 2013

Added to The UNT Digital Library

  • Dec. 20, 2013, 9:50 a.m.

Description Last Updated

  • Feb. 10, 2015, 2:24 p.m.

Usage Statistics

When was this article last used?

Yesterday: 0
Past 30 days: 4
Total Uses: 120

Interact With This Article

Here are some suggestions for what to do next.

Start Reading

PDF Version Also Available for Download.

International Image Interoperability Framework

IIF Logo

We support the IIIF Presentation API

Pramukkul, Pensri; Svenkeson, Adam; Grigolini, Paolo; Bologna, Mauro & West, Bruce J. Complexity and the Fractional Calculus, article, Date Unknown; [Nasr City, Cairo]. (digital.library.unt.edu/ark:/67531/metadc268957/: accessed October 20, 2018), University of North Texas Libraries, Digital Library, digital.library.unt.edu; crediting UNT College of Arts and Sciences.